# SDR DLM88001890

- Difficulty date: September 28, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 26,832 hours, 21,301 cycles
- Engine: Pwa JT8D219
- Engine time: 20,838 hours, 16,374 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 811131
- Part serial: 7014
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO HIGH ENG OIL PRESSURE ON NUMBER 2 ENGINE.  OIL PRESSURE WAS BETWEEN 64 PSI AND 78 PSI WHILE PASSING THROUGH 23,000 FT.  MASTER CAUTION LIGHTS AND ENG CUE LIGHT WERE ALSO FLICKERING BUT NO ENGINE MESSAGE.  REPLACED OIL PRESSURE RELIEF VALVE.
